# SDR CA190806004

- Difficulty date: August 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 101,499 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FUMES BEGAN ENTERING THE FLIGHT DECK AND CABIN. CREW DONNED OXYGEN MASKS, ONCE FUMES ACKNOWLEDGED. CREW TURNED OFF THE UTILITY BUSES AND THE FUMES DISSIPATED QUICKLY AND MASKS WERE REMOVED. FLIGHT CONTINUING FOR LANDING .  RESOLUTION LEFT RE-CIRCULATION FAN REPLACED IAW AMM 21-25-01-401. OPERATION AND LEAK CHECK FOUND SERVICEABLE. TWO RE-CIRCULATION FILTERS L/H AND R/H REPLACED IAW AMM 21-25-02-401 (TC# 20190806004)
